Advisory 12 YearsDosage Information
Please read the enclosed leaflet carefully before taking this medicine.
How to take: For oral use. Empty contents of one sachet into a mug. Half fill with very hot water. Stir well. Add cold water as necessary and sugar if desired.
Adults and children aged 12 years and over:
One sachet to be taken every four to six hours as necessary, up to a maximum of 6 sachets in 24 hours. Do not give to children under 12 years of age except on medical advice.
For sore throat, blocked nose, headache, fever
Beechams is a registered trade mark of the GlaxoSmithKline group of companies.Ingredients
Each sachet contains: Paracetamol 600 mg, Ascorbic Acid 40 mg, Phenylephrine Hydrochloride 10mg, Also includes Sucrose , Sodium content 0.12 g per sachetNet Content
5 x SachetsProduct Marketing
Paracetamol, Phenylephrine, Vitamin C
What are they for?
Beechams Cold and Flu Hot Lemon and Honey Powders provide relief from the symptoms of colds and flu, blocked nose, nasal catarrh, painful sinuses, headache, aches and pains, chills and feverishness.
Ingredients: Paracetamol 600 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains
Ingredients: Ascorbic Acid 40 mg, Action: Vitamin C, Relief of: Compensates for vitamin C commonly lost during colds
Ingredients: Phenylephrine Hydrochloride 10 mg, Action: Decongestant, Relief of: Blocked nose, catarrh, painful sinuses
Do not exceed the stated dose
Do not take with any other flu, cold or decongestant products.
Contains paracetamol. Do not take with any other paracetamol containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Consult your doctor
Before taking medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
Do not take for more than 7 days except on medical advice.
Keep out of the reach and sight of children.
Store below 25 C.
Please Note: Whilst we (Doorstep Pharmacy) make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.